# SDR ASAA0580217

- Difficulty date: April 25, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 59304943
- Condition: Delaminated
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LT WING INBOARD FLAP VANE OUTBOARD SEGMENT DELAMINATED.  REMOVED DAMAGE.  INSTALLED REPAIR FILLERS AND DOUBLERS.  (M)
